# SDR DL757011520

- Difficulty date: September 10, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 33,787 hours, 16,241 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: D30655133
- Part serial: 0036
- Condition: Unserviceable
- Location: 2l Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: I

## Discrepancy

AT DEPARTURE THE STEWARDESS WHO CLOSED THE 2L DOOR NOTICED  SOMETHING DROPPED ON THE FLOOR. IT WAS A PRESSURE RELIEF    VALVE FOR THE SLIDE/RAFT. WE REMOVED AND REPLACED THE SLIDE.LOG SHEET D622305 ITEM 1.
